# SDR 2008UALA05444

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 175 IS CORRODED (MARKED).   MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM 175.  TRANSFERRED CABLE ATTACH BRACKETS AND STARTED ASSEMBLY WITH BEAM 210.  BEAM 175 AND 210 ARE TOGETHER AND NEED FWD END OF BEAM PUT INTO AC AND DRILL FWD ATTACH HOLES.  PICKED UP REMAINING HOLES, STARTED INSTALL.  AFT BOLTS REMAINING.  INSTALLED AFT BUSHINGS AND BOLTS.  INSPECTED BEAM 210 AND BUSHINGS AND BOLTS FOR SAFETY AND SECURITY AND FOUND SECURE.
